MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D121
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Codes Cardiac Arrest (1762); Shock from Patient Lead(s) (3162)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had reached battery capacity depleted (bcd) after less than 1.5 years of implant and recorded a code 1007, indicative of charge time that had exceeded 45 seconds.The patient was at physical therapy the day before, and received multiple shocks.The patient was transported to the emergency department while he was still conscious.The patient then received numerous additional shocks, went into pulseless electrical activity, and was now intubated.The last capacity reform was in (b)(6) 2026 with a charge time (ct) of 10.9 seconds, with 0.56 amp hours remaining.A longevity estimate from (b)(6) 2026 showed approximately 11.5 years remaining, and had not yet taken into account 188 delivered shocks and 85 diverted shocks from (b)(6) 2026.A review of some of those episodes showed true ventricular tachycardia (vt).Technical services (ts) discussed that the code 1007 was attributed to the high volume of shocks delivered, requiring significant battery consumption.This icd remains implanted, however emergent device replacement was recommended.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
MOMENTUM? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50384377
Report Number2124215-2026-45255
Device Sequence Number9789672
Product Code LWS
UDI-Device Identifier00802526587726
UDI-Public(01)00802526587726(17)260219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/19/2026
Device Model NumberD121
Device Catalogue NumberD121
Device Lot Number244821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2026
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age73 YR
Patient SexMale